# SDR DALA2021042202344

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 74,076 hours, 27,903 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5640 AT GEAR DOWN EMERGENCY DOOR MSG ON EICAS MOMENTARILY. TWO OTHER MSGS BUT THEY WENT AWAY BEFORE I COULD READ THEM. CORRECTIVE ACTION: VISUALLY CHECKED ALL DOORS SLIDE PSI, INFLATION BOTTLE PSI, SQUIP TEST 1/2 GOOD. GIRT BAR ARM/DISARM SMOOTHLY NO PROBLEM. FAULTS COULD NOT BE DUPLICATD ON GROUND. (7395820)
